MAUDE Adverse Event Report: LINCOTEK MEDICAL VERSIPASS NEEDLE; PASSERNEEDLE

LINCOTEK MEDICAL VERSIPASS NEEDLE; PASSERNEEDLE
Model Number 4727
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device was not returned to the manufufacturer (lincotek medical), the investigation was mainly performed on the the dhr.The assembly level lot # is 1007830 and the packaging level lot # is 1008625.There were no issues identified during the dhr review.The ifu for the device clearly specifies "use of excessive force to grasp tissue may cause intrument breakage or patient injury".The user may have used excessive force in this case but the cause is unknown.This complaint was considered reportable as a fragment of the needle remained in the patient's body.
 
Event or Problem Description
Lincotek medical was notified by stryker on 04/08/2026 of a needle breakage event that occurred at the surgical site.During a meniscus root repair procedure using the veripass suture passer and needle, two needle tips fractured within the patient.One fragment was successfully retrieved, while the other remained embedded in the meniscal tissue at the site of breakage.The issue was identified during the procedure, which was completed successfully without any reported delay.However, the adverse outcome was that one needle tip remained in the patient's meniscus.

Brand Name
VERSIPASS NEEDLE
Common Device Name
PASSERNEEDLE
Manufacturer (Section D)
LINCOTEK MEDICAL
811 northwoods blvd
vandalia OH 45377
Manufacturer (Section G)
LINCOTEK MEDICAL
811 northwoods blvd
vandalia 45377
Manufacturer Contact
surabhi bindiganavile seshadri
811 northwoods blvd
vandalia, OH 45377
MDR Report Key24972039
Report Number3010039400-2026-00002
Device Sequence Number17356006
Product Code GAB
UDI-Device Identifier00860794002679
UDI-Public00860794002679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4727
Device Catalogue Number4727
Device Lot Number1008625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown